# SDR DALA2022110107076

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2474130) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPOR RBL.59 BTW. STA. 947 TO STA.967 AT PASSENGER CABIN FLOOR STRUCTURE AREA W2. FLOOR SUPPORT RBL.59 STA 947 TO STA 967 WAS REPLACED PER B737-900 ER SRM 51-40-02-0G.
